... was believed to be causing me more anxiety and panic attacks. I still take klonopin .5mg 4 times a day and the psychiatrist wants me to add gabapentin for my anxiety as well because it is still not under control. Have any of you had a good report taking gabapentin for anxiety? He wants me to start with 300mg in the morning to see if it helps. Any input on this? Side effects on that dose? Any help would be appreciated. I just don't want to feel dizzy or foggy and want this anxiety feeling under control. I'm so frustrated! I know it is used off label so it just causes me to ask more questions.
I also had to quit Wellbutrin because it increased my anxiety. If you were on Wellbutrin for a while it could cause you to have withdrawal symptoms that increase your anxiety/panic if you quit without tapering Have you tired any of the SSRI or SNRI or Tricyclics? Most all meds have some side effects and some can go away after a month or two. I empathize with your struggle. You should ask questions and do internet research on the meds you are prescribed. You are your best advocate.
Hi Sierra, I'm new to this site, I hope I can help a little. I also am on klonopin 1mg and gabapentin 600mg. I have anxiety, panic attacks (at times) and problems sleeping. So the gabapentin does help some. It can make you a bit tierd. It hasnt made me that tierd but I know it can. I'm having trouble with the klonopin working it seems forever to get results from the klonopin. I'm trying to be patient because I know everybody body acts a little different. I do notice a bit of a difference with the gabapentin, it helps relax my nerves. I really hope you are feeling better. Keep in touch and I wish you the best and hope the klonopin is finally helping you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2013 • 4 answers
Updated 2 Oct 2011 • 2 answers
Updated 19 Jun 2012 • 1 answer
Updated 6 Oct 2014 • 2 answers
Updated 5 Jan 2017 • 1 answer